Open Access
March 2006 Congruences for higher-order Euler numbers
Guodong Liu
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 30-33 (March 2006). DOI: 10.3792/pjaa.82.30


In this paper, we prove some congruences for higher-order Euler numbers.


Download Citation

Guodong Liu. "Congruences for higher-order Euler numbers." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 30 - 33, March 2006.


Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 1120.11011
MathSciNet: MR2214770
Digital Object Identifier: 10.3792/pjaa.82.30

Primary: 11B68
Secondary: 11A07

Keywords: Euler numbers, congruences , Higher-order Euler numbers

Rights: Copyright © 2006 The Japan Academy

Vol.82 • No. 3 • March 2006
Back to Top